Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

438 Publications


2019 | Journal Article | IST-REx-ID: 8416 | OA
Huang, G., & Kaloshin, V. (2019). On the finite dimensionality of integrable deformations of strictly convex integrable billiard tables. Moscow Mathematical Journal. American Mathematical Society. https://doi.org/10.17323/1609-4514-2019-19-2-307-327
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 8418 | OA
Guardia, M., Kaloshin, V., & Zhang, J. (2019). Asymptotic density of collision orbits in the Restricted Circular Planar 3 Body Problem. Archive for Rational Mechanics and Analysis. Springer Nature. https://doi.org/10.1007/s00205-019-01368-7
View | DOI | Download Published Version (ext.)
 

2019 | Conference Paper | IST-REx-ID: 8570 | OA
Althoff, M., Bak, S., Forets, M., Frehse, G., Kochdumper, N., Ray, R., … Schupp, S. (2019). ARCH-COMP19 Category Report: Continuous and hybrid systems with linear continuous dynamics. In EPiC Series in Computing (Vol. 61, pp. 14–40). Montreal, Canada: EasyChair. https://doi.org/10.29007/bj1w
View | DOI | Download Published Version (ext.)
 

2019 | Journal Article | IST-REx-ID: 8693 | OA
Chierchia, L., & Koudjinan, E. (2019). V. I. Arnold’s “pointwise” KAM theorem. Regular and Chaotic Dynamics. Springer. https://doi.org/10.1134/S1560354719060017
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 170 | OA
Browning, T. D., & Sofos, E. (2019). Counting rational points on quartic del Pezzo surfaces with a rational conic. Mathematische Annalen. Springer Nature. https://doi.org/10.1007/s00208-018-1716-6
View | Files available | DOI | arXiv
 

Filters and Search Terms

year=2019

Search

Filter Publications